Title of article :
Nonnegative-definite and positive-definite solutions to the matrix equationAXA*=B – revisited Original Research Article
Author/Authors :
Jürgen Gross، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
7
From page :
123
To page :
129
Abstract :
The general Hermitian nonnegative-definite solution to the matrix equation AXA*=B is established in a form which can be viewed as a corrected version of that derived by C.G. Khatri and S.K. Mitra (SIAM J. Appl. Math. 31 (1976) 579–585) and an alternative version to that derived by J.K. Baksalary (Linear and Multilinear Algebra 16 (1984) 133–139). The new representation admits an easy way to obtain solutions of minimal and maximal rank, respectively.
Keywords :
Nonnegative-definiteness , Matrix equation , Rank , Generalized Inverse
Journal title :
Linear Algebra and its Applications
Serial Year :
2000
Journal title :
Linear Algebra and its Applications
Record number :
823135
Link To Document :
بازگشت